Perturbation theorems for local integrated semigroups

Volume 197 / 2010

Chung-Cheng Kuo Studia Mathematica 197 (2010), 13-26 MSC: 47D60, 47D62. DOI: 10.4064/sm197-1-2

Abstract

We apply the contraction mapping theorem to establish some bounded and unbounded perturbation theorems concerning nondegenerate local $\alpha $-times integrated semigroups. Some unbounded perturbation results of Wang et al. [Studia Math. 170 (2005)] are also generalized. We also establish some growth properties of perturbations of local $\alpha $-times integrated semigroups.

Authors

  • Chung-Cheng KuoDepartment of Mathematics
    Fu Jen University
    Taipei, Taiwan 24205
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image